# SDR CA011005010

- Difficulty date: September 20, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Failed
- Location: Cargo Bay
- Component: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORT "SMOKE CARGO" INDICATION IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED SMOKE DETECTOR AND AIRCRAFT BACK IN SERVICE.
